Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 3, Pages 575–584 (Mi zvmmf4853)  

This article is cited in 2 scientific papers (total in 2 papers)

Application of the Kac equation to the modeling of turbulence

O. M. Belotserkovskiĭa, N. N. Fiminb, V. M. Chechëtkinb

a Institute for Computer-Aided Design, Russian Academy of Sciences, ul. Vtoraya Brestskaya 19/18, Moscow, 123056 Russia
b Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moskow, 125047 Russia

Abstract: The possibility of applying the Kac equation to the simulation of small-scale turbulence is explored. The hypothesis is substantiated that the formation of a flow regime similar to the actual turbulent one can be qualitatively described as based on the analysis of the properties of the Kac equation.

Key words: mathematical simulation, small-scale turbulence, probability-theoretic Kac equation, solution of fluid dynamic equations, Boltzmann equation.

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:3, 549–557

Bibliographic databases:

UDC: 519.634
Received: 06.06.2009

Citation: O. M. Belotserkovskiǐ, N. N. Fimin, V. M. Chechëtkin, “Application of the Kac equation to the modeling of turbulence”, Zh. Vychisl. Mat. Mat. Fiz., 50:3 (2010), 575–584; Comput. Math. Math. Phys., 50:3 (2010), 549–557

Citation in format AMSBIB
\Bibitem{BelFimChe10}
\by O.~M.~Belotserkovski{\v\i}, N.~N.~Fimin, V.~M.~Chech\"etkin
\paper Application of the Kac equation to the modeling of turbulence
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 3
\pages 575--584
\mathnet{http://mi.mathnet.ru/zvmmf4853}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2681933}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50..549B}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 3
\pages 549--557
\crossref{https://doi.org/10.1134/S0965542510030164}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277337300016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77951863865}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4853
  • http://mi.mathnet.ru/eng/zvmmf/v50/i3/p575

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Kineticheskoe uravnenie Vlasova, dinamika sploshnykh sred i turbulentnost”, Nelineinaya dinam., 6:3 (2010), 489–512  mathnet  elib
    2. Kozlov V.V., “The Vlasov kinetic equation, dynamics of continuum and turbulence”, Regul. Chaotic Dyn., 16:6 (2011), 602–622  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:387
    Full text:153
    References:45
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021